# SDR UIEA2020032300535

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,870 hours, 21,992 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 601375
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER MINUTES, ECU WON'T TEST.( REMOVED AND REPLACED ECU IAW AMM 49-61-05, OPS CHECK NORMAL. )
